# SDR AALA202402277411

- Difficulty date: February 5, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N508AY
- Make and model: Airbus A321-231
- Aircraft serial: 3740
- Aircraft time: 50,913 hours, 19,150 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361101700000
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD CABIN FLOOR PANEL 221LF HAS A SOFT SPOT IN FRONT OF THE LAVATORY A DOOR AND THE ENTRY WAY INTO THE FLIGHT DECK. **SUPPLEMENTAL REPORT FOR AALA202402057411: MAINTENANCE REPLACED FLOOR PANEL PER AMM 53-12-12.** (CLOSED)
